# SDR SWAA2016082254954

- Difficulty date: August 8, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 352, BL 0.      R & R THE INTERCOSTAL IAW SRM AND DWG.
